# SDR VNAA0110001

- Difficulty date: October 3, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 16,730 hours, 15,226 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, THE CREW RECEIVED AN INTERMITTENT CARGO FIRE CAS MESSAGE AND FIRE WARNING ON THE RED WARNING PANEL.  FLIGHT 4019 RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND FOUND A CHAFED WIRE.  MAINTENANCE REPAIRED THE CHAFED WIRE IN ACCORDANCE WITH 26-00-00. OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR  SERVICE.
